Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
A generalization of a theorem about gapsets with depth at most 3

Matheus Bernardini and Patrick Melo

Vol. 16 (2023), No. 2, 313–319
Abstract

We provide a generalization of a theorem proved by Eliahou and Fromentin which exhibits a remarkable property of the sequence (ng), where ng denotes the number of gapsets with genus g and depth at most 3.

Keywords
numerical semigroup, gapset, Kunz coordinates, depth, level
Mathematical Subject Classification
Primary: 20M14, 05A15
Secondary: 05A19
Milestones
Received: 18 February 2022
Revised: 7 April 2022
Accepted: 18 May 2022
Published: 26 May 2023

Communicated by Nathan Kaplan
Authors
Matheus Bernardini
Faculdade do Gama
Universidade de Brasília
Brasília
Brazil
Patrick Melo
Faculdade do Gama
Universidade de Brasília
Brasília
Brazil